MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Association of Physicians of India · 2015

Bilateral Renal Vein Thrombosis due to Elevated Factor VIII Levels.

Patole Shalom, Ramya I

Клинический случайСтатьяПеревод в очереди

Аннотация

Recent evidence has shown that high level of factor VIII is associated with increased risk of thromboembolism. High factor VIII levels are associated with a seven-fold increase in the risk of venous thrombosis. Renal vein thrombosis is usually associated with nephrotic syndrome, procoagulant state or oral contraceptive pills. We report a case of a lady who presented with bilateral renal vein thrombosis due to high factor VIII levels and oral contraceptive pills (OCP) use.

Для цитирования: Patole Shalom, Ramya I. Bilateral Renal Vein Thrombosis due to Elevated Factor VIII Levels.. The Journal of the Association of Physicians of India. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.